# SDR WX0A201308130056

- Difficulty date: July 31, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD4002P
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.  MX R & R  POWER SUPPLY BATTERY PACK.   OPS CHECKED IAW AMM 33-50-00,  SYS OPS CHECKED NORMAL.  ACFT RETURNED TO SERVICE.
